# SDR AALA20150427008

- Difficulty date: April 27, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N657AM
- Make and model: Boeing 757223
- Aircraft serial: 24615
- Aircraft time: 72,180 hours, 25,105 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 1703663
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPL FEEDER HARNESS BROKEN AT CONNECTOR FOR SEAT 28DEF.  RE-TERMINATED EPL FEEDER HARNESS CONNECTOR IAW AMM 20-42-01 WITH GOOD OPERATIONAL CHECK.
